# SDR DALA2023120710018

- Difficulty date: December 5, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0096855) FWD CARGO COMPARTMENT SHIELD AFT OF DOOR AT STA 500+4 STR 25 DAMAGE. REMOVED AND REPLACED FWD CARGO SHIELD AFT OF DOOR STA 500-500A STR 25R WITH NEW ITEM# 143A8126Y38 IAW B737 SRM 51-40-02-0G-0 DRAWING 143A0080.
